| Catalog Number |
305200 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It is reported leakage.Event description: filter needle leaked upon pulling up drug.Product#: 217118.Lot#: 2172519.Additional information: any adverse event or serious injury reported to patient or healthcare professional? no.
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.A complaint was received regarding leakage from a filter needle during drug aspiration.To support the investigation, three unpackaged samples and one photograph were submitted for evaluation by the quality team.A visual inspection was conducted using magnification at 10x and 30x.No defects or abnormalities were observed.Each sample was subsequently assembled with a syringe to draw and expel a saline solution.No leakage was detected during this functional testing.The photograph provided confirmed the identity of the samples received.A device history record (dhr) review was performed for material number 305200, lot 2172519.The review found no quality issues or deviations during the production of this lot that could have contributed to the reported condition.No related quality notifications were identified, and all manufacturing processes and final inspections were in compliance with specification requirements.Based on the returned sample analysis and supporting documentation, the reported leakage could not be confirmed.